# SDR SIMA200705901

- Difficulty date: February 24, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 15,883 hours, 16,118 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 14537886401
- Part serial: 145227
- Condition: Damaged
- Location: Mlg
- Part time: 15,883 hours, 16,118 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT APPROXIMATELY 90 KNOTS A HEAVY CROSS WIND BLEW THE AIRCRAFT OFF THE RUNWAY.  PASSENGERS WERE DEPLANED BY AIRSTAIRS, POST INSPECTION REVEALED DAMAGED TO THE LEFT AND RIGHT NOSE LANDING GEAR DOORS AND TO THE NR 2 VHF ANTENNA.  PERFORMED HIGH SIDE LOAD INSPECTION IAW AMERICAN EAGLE WORK CARD 05-200-02 WITH NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH NOSE LANDING GEAR DOORS IAW EMB AMM 32-20-05, OPERATIONAL CHECKED GOOD.  REMOVED AND REPLACED NUMBER 2 VHF ANTENNA IAW EMB AMM23-12-04, OPERATIONAL CHECK GOOD.  RECONTOURED DENT AFT OF NUMBER 2 VHF ANTENNA IAW EMB IC2007-145/01374.  PERFORMED OPERATIONAL CHECK OF EXTENSION/RETRACTION SYSTEM WITH NO DEFECTS NOTED.  PERFORMED FUNCTIONAL CHECK OF LANDING
